# SDR ASAA2013060494990

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 11,656 hours, 3,571 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF-1 DISPLAYS FAIL MESSAGE.  CIRCUIT BREAKER NOT TRIPPED.  ACFT GROUNDED.  FAIL MESSAGE DISPLAYS IN CAPT AND F/OS RTP WHEN HF-1 IS SELECTED.  PERFORMED HF-1 BITE IAW FIM 23-11, TK 801.  BITE TEST OF HF-1 PASSED AND FAIL MESSAGE WENT AWAY.  OK TO CONTINUE.
